# SDR ASOA201102314

- Difficulty date: December 1, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 23,288 hours, 20,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED AT LBL 18.00, WL106 APPROX .5" IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTIONS.  BONDED 2 STANDOFF ON RT WING AFT SPAR WEB BETWEEN WS 0 & WS 62.5 AND 1 LT WING AFT SPAR WEB BETWEEN WS 0 & WS 62.5 IAW SRM 51-22-00.
